# SDR IPXA2021012664885

- Difficulty date: January 7, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4 CENTER WING BOX UPPER SKIN HAS AN AREA OF CORROSION AT STR15 LBL 85.  REPAIRED CORRODED SKIN AT CENTER WING BOX STR 15 LBL 85, IAW VT-SAA EA 011-5730-01-A8823 AND UPS EO MD11-5730-79110-A (MINOR).
